# SDR USAA001446

- Difficulty date: August 21, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CORRODED 2 INCHES, STATION 1016 FUSELAGE TO SKIN ANGLE BOTTOM SIDE.  CORROSION LEVEL 1, TASK NR C53-107-02.  REMOVED CORROSION AND BOLT-CLEANED, TREATED, PRIMED, REINSTALLED BOLT ENCAPSUL BOLT PER SRM 51-10-02.  (M)
